# SDR SWAA2024011240308

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 18,970 hours, 9,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT. OUTBD EMERGENCY FLASHLIGHT FAILS TO TEST.<[01] REPLACED AFT LT. OUTBD EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
